Header

UZH-Logo

Maintenance Infos

Algebraic properties of zigzag algebras


Ehrig, Michael; Tubbenhauer, Daniel (2020). Algebraic properties of zigzag algebras. Communications in Algebra, 48(1):11-36.

Abstract

We give necessary and sufficient conditions for zigzag algebras and certain generalizations of them to be (relative) cellular, quasi-hereditary or Koszul.

Abstract

We give necessary and sufficient conditions for zigzag algebras and certain generalizations of them to be (relative) cellular, quasi-hereditary or Koszul.

Statistics

Citations

Dimensions.ai Metrics
6 citations in Web of Science®
5 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

14 downloads since deposited on 14 Dec 2021
1 download since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, not_refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > Algebra and Number Theory
Language:English
Date:2020
Deposited On:14 Dec 2021 05:26
Last Modified:26 Apr 2024 01:35
Publisher:Taylor & Francis
ISSN:0092-7872
OA Status:Green
Free access at:Official URL. An embargo period may apply.
Publisher DOI:https://doi.org/10.1080/00927872.2019.1632325
Official URL:https://arxiv.org/abs/1807.11173
  • Content: Published Version
  • Licence: Creative Commons: Attribution 4.0 International (CC BY 4.0)